# SDR CALA0500453

- Difficulty date: December 25, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 33,393 hours, 17,365 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354418
- Part serial: 0725
- Condition: Low
- Location: L-2 Door
- Part time: 48,441 hours, 24,540 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-2 DOOR SLIDE WAS FOUND WITH LOW PRESSURE.  THE SLIDE WAS REMOVED AND REPLACED IAW MM 25-61-35.
